Best Allergy, Sinus . Reviews July, 2020

Alka-Seltzer Plus Maximum Strength Powermax Liquid Gels, Severe Sinus, Allergy & Cough, 24 Count

Search only ALKA-SELTZER PLUS brand name
Alka-Seltzer Plus Maximum Strength Powermax Liquid Gels, Severe Sinus, Allergy & Cough, 24 Count

Current price: 6.89 USD


Check price and availability


Height: 5 Inches

Length: 3.5 Inches

Width: 1.5 Inches

  • Covered by Bayer Healthcare LLC-consumer health 60-day satisfaction guarantee.
  • Fast relief so you can get back to your busy life. Use as directed.
  • Powerful, multi-symptom relief for your worst allergies, including sinus congestion, headache, sneezing, cough, sinus pressure, runny nose, and itchy, watery eyes
  • Get the fast , effective allergy symptom relief you need, when you need it
  • NEW 25% smaller pill: Alka-Seltzer Plus Maximum Strength Severe Sinus, Allergy & Cough PowerMax Gels have a concentrated formula to provide powerful fast relief

More Info

Equate Severe Allergy and Sinus Headache 20 Caplets (Pack of 2)

Search only Equate Severe Allergy and Sinus Headache 20 Caplets (Pack of 2) brand name
Equate Severe Allergy and Sinus Headache 20 Caplets (Pack of 2)

Current price: 11.97 USD


Check price and availability


  • Covered by Bayer Healthcare LLC-consumer health 60-day satisfaction guarantee.
  • Fast relief so you can get back to your busy life. Use as directed.
  • Powerful, multi-symptom relief for your worst allergies, including sinus congestion, headache, sneezing, cough, sinus pressure, runny nose, and itchy, watery eyes
  • Get the fast , effective allergy symptom relief you need, when you need it
  • NEW 25% smaller pill: Alka-Seltzer Plus Maximum Strength Severe Sinus, Allergy & Cough PowerMax Gels have a concentrated formula to provide powerful fast relief

More Info

Rite Aid Sinus & Allergy Relief PE Tablets, Maximum Strength - 24 Count | Antihistamine and Nasal Decongestant

Search only Rite Aid brand name
Rite Aid Sinus & Allergy Relief PE Tablets, Maximum Strength - 24 Count | Antihistamine and Nasal Decongestant

Current price: 6.99 USD


Check price and availability


  • Covered by Bayer Healthcare LLC-consumer health 60-day satisfaction guarantee.
  • Fast relief so you can get back to your busy life. Use as directed.
  • Powerful, multi-symptom relief for your worst allergies, including sinus congestion, headache, sneezing, cough, sinus pressure, runny nose, and itchy, watery eyes
  • Get the fast , effective allergy symptom relief you need, when you need it
  • NEW 25% smaller pill: Alka-Seltzer Plus Maximum Strength Severe Sinus, Allergy & Cough PowerMax Gels have a concentrated formula to provide powerful fast relief
  • TRUSTED BRAND: Rite Aid - delivering the products you need to lead a healthier life since 1962
  • COMPARE TO SUDAFED PE: Get the same active ingredients as the national brand
  • MAXIMUM STRENGTH: Get quick, effective relief from Rite Aid's allergy medicine
  • MULTI-SYMPTOM RELIEF: Relieves sinus pressure and congestion, sneezing, itchy eyes, and runny nose

More Info

Afrin Nasal Spray 12 Hour Relief, Allergy Sinus, 0.5 fl oz (Pack of 6)

Search only Afrin brand name
Afrin Nasal Spray 12 Hour Relief, Allergy Sinus, 0.5 fl oz (Pack of 6)

Current price: 38.52 USD


Check price and availability


Height: 67.2 Inches

Length: 48 Inches

Width: 22.8 Inches

Weight: 0.2 Pounds

  • Covered by Bayer Healthcare LLC-consumer health 60-day satisfaction guarantee.
  • Fast relief so you can get back to your busy life. Use as directed.
  • Powerful, multi-symptom relief for your worst allergies, including sinus congestion, headache, sneezing, cough, sinus pressure, runny nose, and itchy, watery eyes
  • Get the fast , effective allergy symptom relief you need, when you need it
  • NEW 25% smaller pill: Alka-Seltzer Plus Maximum Strength Severe Sinus, Allergy & Cough PowerMax Gels have a concentrated formula to provide powerful fast relief
  • TRUSTED BRAND: Rite Aid - delivering the products you need to lead a healthier life since 1962
  • COMPARE TO SUDAFED PE: Get the same active ingredients as the national brand
  • MAXIMUM STRENGTH: Get quick, effective relief from Rite Aid's allergy medicine
  • MULTI-SYMPTOM RELIEF: Relieves sinus pressure and congestion, sneezing, itchy eyes, and runny nose
  • Use for Relief from Nasal Congestion due to Colds or Allergies
  • Provides Instant, 12 hour Relief
  • Formerly called Afrin Sinus Nasal Spray 12 Hour Relief

More Info

Allercetin Allergy & Sinus 48 Tablet (Pack of 4)

Search only Source Naturals brand name
Allercetin Allergy & Sinus 48 Tablet (Pack of 4)

Current price: 27.96 USD

Saving: $11.96 (30%)


Check price and availability


Weight: 0.28 Pounds

  • Covered by Bayer Healthcare LLC-consumer health 60-day satisfaction guarantee.
  • Fast relief so you can get back to your busy life. Use as directed.
  • Powerful, multi-symptom relief for your worst allergies, including sinus congestion, headache, sneezing, cough, sinus pressure, runny nose, and itchy, watery eyes
  • Get the fast , effective allergy symptom relief you need, when you need it
  • NEW 25% smaller pill: Alka-Seltzer Plus Maximum Strength Severe Sinus, Allergy & Cough PowerMax Gels have a concentrated formula to provide powerful fast relief
  • TRUSTED BRAND: Rite Aid - delivering the products you need to lead a healthier life since 1962
  • COMPARE TO SUDAFED PE: Get the same active ingredients as the national brand
  • MAXIMUM STRENGTH: Get quick, effective relief from Rite Aid's allergy medicine
  • MULTI-SYMPTOM RELIEF: Relieves sinus pressure and congestion, sneezing, itchy eyes, and runny nose
  • Use for Relief from Nasal Congestion due to Colds or Allergies
  • Provides Instant, 12 hour Relief
  • Formerly called Afrin Sinus Nasal Spray 12 Hour Relief
  • For all ages.
  • With histaminum and quercetin.
  • Chew 1 tablet slightly and allow to dissolve in the mouth.
  • With ragweed, euphrasia, and sabadilla.

More Info

NatraBio Allergy & Sinus Homeopathic Formula | for Temporary Relief of Sinus Pressure & Pain, Congestion, Hay Fever Allergies | Non-Drowsy | 60 Tabs

Search only Natra-Bio brand name
NatraBio Allergy & Sinus Homeopathic Formula | for Temporary Relief of Sinus Pressure & Pain, Congestion, Hay Fever Allergies | Non-Drowsy | 60 Tabs

Current price: 9.68 USD

Saving: $1.11 (10%)


Check price and availability


Height: 4.13 Inches

Length: 1.18 Inches

Width: 2.17 Inches

Weight: 0.08 Pounds

  • Covered by Bayer Healthcare LLC-consumer health 60-day satisfaction guarantee.
  • Fast relief so you can get back to your busy life. Use as directed.
  • Powerful, multi-symptom relief for your worst allergies, including sinus congestion, headache, sneezing, cough, sinus pressure, runny nose, and itchy, watery eyes
  • Get the fast , effective allergy symptom relief you need, when you need it
  • NEW 25% smaller pill: Alka-Seltzer Plus Maximum Strength Severe Sinus, Allergy & Cough PowerMax Gels have a concentrated formula to provide powerful fast relief
  • TRUSTED BRAND: Rite Aid - delivering the products you need to lead a healthier life since 1962
  • COMPARE TO SUDAFED PE: Get the same active ingredients as the national brand
  • MAXIMUM STRENGTH: Get quick, effective relief from Rite Aid's allergy medicine
  • MULTI-SYMPTOM RELIEF: Relieves sinus pressure and congestion, sneezing, itchy eyes, and runny nose
  • Use for Relief from Nasal Congestion due to Colds or Allergies
  • Provides Instant, 12 hour Relief
  • Formerly called Afrin Sinus Nasal Spray 12 Hour Relief
  • For all ages.
  • With histaminum and quercetin.
  • Chew 1 tablet slightly and allow to dissolve in the mouth.
  • With ragweed, euphrasia, and sabadilla.
  • Customers Say: Love this product. It works great...I just take 2 when allergies start to flare up
  • NatraBio Quality: Formulated & manufactured to OTC homeopathic standards; lab verified
  • Easy to Take: Convenient, quick-dissolve tablets are non-drowsy, non-habit forming & easily absorbed
  • Complete: Temporarily eases sinus pressure & pain, sneezing, runny nose & watery eyes
  • Breathe Easy: Homeopathic helps provide temporary relief from congestion & other allergy symptoms

More Info

Advil Allergy & Congestion Relief 20 Coated Tablets

Search only Advil brand name
Advil Allergy & Congestion Relief 20 Coated Tablets

Current price: 12.7 USD


Check price and availability


  • Covered by Bayer Healthcare LLC-consumer health 60-day satisfaction guarantee.
  • Fast relief so you can get back to your busy life. Use as directed.
  • Powerful, multi-symptom relief for your worst allergies, including sinus congestion, headache, sneezing, cough, sinus pressure, runny nose, and itchy, watery eyes
  • Get the fast , effective allergy symptom relief you need, when you need it
  • NEW 25% smaller pill: Alka-Seltzer Plus Maximum Strength Severe Sinus, Allergy & Cough PowerMax Gels have a concentrated formula to provide powerful fast relief
  • TRUSTED BRAND: Rite Aid - delivering the products you need to lead a healthier life since 1962
  • COMPARE TO SUDAFED PE: Get the same active ingredients as the national brand
  • MAXIMUM STRENGTH: Get quick, effective relief from Rite Aid's allergy medicine
  • MULTI-SYMPTOM RELIEF: Relieves sinus pressure and congestion, sneezing, itchy eyes, and runny nose
  • Use for Relief from Nasal Congestion due to Colds or Allergies
  • Provides Instant, 12 hour Relief
  • Formerly called Afrin Sinus Nasal Spray 12 Hour Relief
  • For all ages.
  • With histaminum and quercetin.
  • Chew 1 tablet slightly and allow to dissolve in the mouth.
  • With ragweed, euphrasia, and sabadilla.
  • Customers Say: Love this product. It works great...I just take 2 when allergies start to flare up
  • NatraBio Quality: Formulated & manufactured to OTC homeopathic standards; lab verified
  • Easy to Take: Convenient, quick-dissolve tablets are non-drowsy, non-habit forming & easily absorbed
  • Complete: Temporarily eases sinus pressure & pain, sneezing, runny nose & watery eyes
  • Breathe Easy: Homeopathic helps provide temporary relief from congestion & other allergy symptoms

More Info

Advil Allergy & Congestion Relief, Pain Reliever / Fever Reducer, 50 Count, Pack of 1

Search only Advil Respiratory brand name
Advil Allergy & Congestion Relief, Pain Reliever / Fever Reducer, 50 Count, Pack of 1

Current price: 19.61 USD


Check price and availability


Height: 6 Inches

Length: 3.5 Inches

Width: 5.5 Inches

  • Covered by Bayer Healthcare LLC-consumer health 60-day satisfaction guarantee.
  • Fast relief so you can get back to your busy life. Use as directed.
  • Powerful, multi-symptom relief for your worst allergies, including sinus congestion, headache, sneezing, cough, sinus pressure, runny nose, and itchy, watery eyes
  • Get the fast , effective allergy symptom relief you need, when you need it
  • NEW 25% smaller pill: Alka-Seltzer Plus Maximum Strength Severe Sinus, Allergy & Cough PowerMax Gels have a concentrated formula to provide powerful fast relief
  • TRUSTED BRAND: Rite Aid - delivering the products you need to lead a healthier life since 1962
  • COMPARE TO SUDAFED PE: Get the same active ingredients as the national brand
  • MAXIMUM STRENGTH: Get quick, effective relief from Rite Aid's allergy medicine
  • MULTI-SYMPTOM RELIEF: Relieves sinus pressure and congestion, sneezing, itchy eyes, and runny nose
  • Use for Relief from Nasal Congestion due to Colds or Allergies
  • Provides Instant, 12 hour Relief
  • Formerly called Afrin Sinus Nasal Spray 12 Hour Relief
  • For all ages.
  • With histaminum and quercetin.
  • Chew 1 tablet slightly and allow to dissolve in the mouth.
  • With ragweed, euphrasia, and sabadilla.
  • Customers Say: Love this product. It works great...I just take 2 when allergies start to flare up
  • NatraBio Quality: Formulated & manufactured to OTC homeopathic standards; lab verified
  • Easy to Take: Convenient, quick-dissolve tablets are non-drowsy, non-habit forming & easily absorbed
  • Complete: Temporarily eases sinus pressure & pain, sneezing, runny nose & watery eyes
  • Breathe Easy: Homeopathic helps provide temporary relief from congestion & other allergy symptoms
  • For use by those 12 years of age and older
  • One pill dose to tackle the toughest allergy and congestion symptoms
  • Active ingredients Chlorpheniramine maleate 4 mg, ibuprofen 200 mg (NSAID), and phenylephrine HCI 10 mg
  • Ibuprofen, antihistamine and nasal decongestant formula helps relieve upper respiratory symptoms associated with allergies
  • Otc relief for multi-symptom sinus and allergy needs including sinus pressure, nasal swelling and congestion, sneezing, runny nose and headache
  • Includes 50 one tablet dose packets of Advil allergy & Congestion relief, individually-wrapped coated tablets

More Info

Nature's Way Umcka Allergy and Sinus Homeopathic Chewable Tablets- Cherry Flavor- 20 Count

Search only Nature's Way brand name
Nature's Way Umcka Allergy and Sinus Homeopathic Chewable Tablets- Cherry Flavor- 20 Count

Current price: 14.62 USD

Saving: $2.37 (14%)


Check price and availability


Height: 2 Inches

Length: 1.38 Inches

Width: 3 Inches

Weight: 0.05 Pounds

  • Covered by Bayer Healthcare LLC-consumer health 60-day satisfaction guarantee.
  • Fast relief so you can get back to your busy life. Use as directed.
  • Powerful, multi-symptom relief for your worst allergies, including sinus congestion, headache, sneezing, cough, sinus pressure, runny nose, and itchy, watery eyes
  • Get the fast , effective allergy symptom relief you need, when you need it
  • NEW 25% smaller pill: Alka-Seltzer Plus Maximum Strength Severe Sinus, Allergy & Cough PowerMax Gels have a concentrated formula to provide powerful fast relief
  • TRUSTED BRAND: Rite Aid - delivering the products you need to lead a healthier life since 1962
  • COMPARE TO SUDAFED PE: Get the same active ingredients as the national brand
  • MAXIMUM STRENGTH: Get quick, effective relief from Rite Aid's allergy medicine
  • MULTI-SYMPTOM RELIEF: Relieves sinus pressure and congestion, sneezing, itchy eyes, and runny nose
  • Use for Relief from Nasal Congestion due to Colds or Allergies
  • Provides Instant, 12 hour Relief
  • Formerly called Afrin Sinus Nasal Spray 12 Hour Relief
  • For all ages.
  • With histaminum and quercetin.
  • Chew 1 tablet slightly and allow to dissolve in the mouth.
  • With ragweed, euphrasia, and sabadilla.
  • Customers Say: Love this product. It works great...I just take 2 when allergies start to flare up
  • NatraBio Quality: Formulated & manufactured to OTC homeopathic standards; lab verified
  • Easy to Take: Convenient, quick-dissolve tablets are non-drowsy, non-habit forming & easily absorbed
  • Complete: Temporarily eases sinus pressure & pain, sneezing, runny nose & watery eyes
  • Breathe Easy: Homeopathic helps provide temporary relief from congestion & other allergy symptoms
  • For use by those 12 years of age and older
  • One pill dose to tackle the toughest allergy and congestion symptoms
  • Active ingredients Chlorpheniramine maleate 4 mg, ibuprofen 200 mg (NSAID), and phenylephrine HCI 10 mg
  • Ibuprofen, antihistamine and nasal decongestant formula helps relieve upper respiratory symptoms associated with allergies
  • Otc relief for multi-symptom sinus and allergy needs including sinus pressure, nasal swelling and congestion, sneezing, runny nose and headache
  • Includes 50 one tablet dose packets of Advil allergy & Congestion relief, individually-wrapped coated tablets
  • TRUSTED: From the same trusted brand that brings you Umcka ColdCare products These indications are based solely on traditional homeopathic use They have not been evaluated by the Food & Drug Administration
  • GREAT TASTING: Made in a great tasting cherry chewable tablet, and is non-drowsy
  • Made with Umcka (Pelargonium Sidoides 1x) which is used traditionally in South African medicine
  • COMPLETE: Multi-action allergy, sinus, and cold formula
  • Alpha SH Supports the relief of allergy and sinus symptoms including sneezing, runny nose, itchy watery eyes, nasal congestion, and sinus pressure

More Info

Source Naturals Allercetin Allergy & Sinus Homeopathic, 48 Tablets Per Pack

Search only Source Naturals brand name
Source Naturals Allercetin Allergy & Sinus Homeopathic, 48 Tablets Per Pack

Current price: 6.99 USD

Saving: $2.99 (30%)


Check price and availability


Height: 1.5 Inches

Length: 4 Inches

Width: 3.25 Inches

Weight: 0.05 Pounds

  • Covered by Bayer Healthcare LLC-consumer health 60-day satisfaction guarantee.
  • Fast relief so you can get back to your busy life. Use as directed.
  • Powerful, multi-symptom relief for your worst allergies, including sinus congestion, headache, sneezing, cough, sinus pressure, runny nose, and itchy, watery eyes
  • Get the fast , effective allergy symptom relief you need, when you need it
  • NEW 25% smaller pill: Alka-Seltzer Plus Maximum Strength Severe Sinus, Allergy & Cough PowerMax Gels have a concentrated formula to provide powerful fast relief
  • TRUSTED BRAND: Rite Aid - delivering the products you need to lead a healthier life since 1962
  • COMPARE TO SUDAFED PE: Get the same active ingredients as the national brand
  • MAXIMUM STRENGTH: Get quick, effective relief from Rite Aid's allergy medicine
  • MULTI-SYMPTOM RELIEF: Relieves sinus pressure and congestion, sneezing, itchy eyes, and runny nose
  • Use for Relief from Nasal Congestion due to Colds or Allergies
  • Provides Instant, 12 hour Relief
  • Formerly called Afrin Sinus Nasal Spray 12 Hour Relief
  • For all ages.
  • With histaminum and quercetin.
  • Chew 1 tablet slightly and allow to dissolve in the mouth.
  • With ragweed, euphrasia, and sabadilla.
  • Customers Say: Love this product. It works great...I just take 2 when allergies start to flare up
  • NatraBio Quality: Formulated & manufactured to OTC homeopathic standards; lab verified
  • Easy to Take: Convenient, quick-dissolve tablets are non-drowsy, non-habit forming & easily absorbed
  • Complete: Temporarily eases sinus pressure & pain, sneezing, runny nose & watery eyes
  • Breathe Easy: Homeopathic helps provide temporary relief from congestion & other allergy symptoms
  • For use by those 12 years of age and older
  • One pill dose to tackle the toughest allergy and congestion symptoms
  • Active ingredients Chlorpheniramine maleate 4 mg, ibuprofen 200 mg (NSAID), and phenylephrine HCI 10 mg
  • Ibuprofen, antihistamine and nasal decongestant formula helps relieve upper respiratory symptoms associated with allergies
  • Otc relief for multi-symptom sinus and allergy needs including sinus pressure, nasal swelling and congestion, sneezing, runny nose and headache
  • Includes 50 one tablet dose packets of Advil allergy & Congestion relief, individually-wrapped coated tablets
  • TRUSTED: From the same trusted brand that brings you Umcka ColdCare products These indications are based solely on traditional homeopathic use They have not been evaluated by the Food & Drug Administration
  • GREAT TASTING: Made in a great tasting cherry chewable tablet, and is non-drowsy
  • Made with Umcka (Pelargonium Sidoides 1x) which is used traditionally in South African medicine
  • COMPLETE: Multi-action allergy, sinus, and cold formula
  • Alpha SH Supports the relief of allergy and sinus symptoms including sneezing, runny nose, itchy watery eyes, nasal congestion, and sinus pressure
  • Source Naturals, Inc.

More Info

1    2    3    4    5    6    7    8    9    10